# SDR UPS06647836

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-300
- Aircraft serial: 27759
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER YAW TWICE IN FLIGHT.   R & R LT & RT YAW DAMPER SERVO IAW MM 22-21-02-4. LEAK CHECK RIGHT & LEFT YAW DAMPER SERVO PER TECH SERVICES. R&R RIGHT YAW DAMPER MODULE ASSY IAW MM 22-21-04-2. ALSO R&R LEFT YAW DAMPER MODULE ASSY AS PRECAUTIONARY. PERFORMED MCDP BITE TEST 09,30,40,69 PER MM 22-00-02-2 & FIM 22-21-00 YAW DAMPER SYSTEM BITE. NO FAULTS NOTED
